Existence of Homoclinic Orbits for Hamiltonian Systems with Superquadratic Potentials
Jian Ding,
Junxiang Xu and
Fubao Zhang
Abstract and Applied Analysis, 2009, vol. 2009, 1-15
Abstract:
This paper concerns solutions for the Hamiltonian system: . Here , is a symmetric matrix, and . We consider the case that and satisfies some superquadratic condition different from the type of Ambrosetti-Rabinowitz. We study this problem by virtue of some weak linking theorem recently developed and prove the existence of homoclinic orbits.
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/128624.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/128624.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:128624
DOI: 10.1155/2009/128624
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().